# SDR IXKA9500005

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Power Supply
- Part number: 8TJ95GAB
- Condition: Failed
- Location: Fuel Flow
- Component: Ametek, 8TJ95GAB
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EWR - FLT 29 - AFTER TAKEOFF, ALL FUEL FLOW WENT TO ZERO, RETURNED TO EWR.  FOUND SHORTED NR 5 PIN ON FUEL FLOW POWER SUPPLY AND CHAFED WIRE TO POWER SUPPLY 8 TO 10 INCHES BEHIND S/O PANEL.  REPAIRED CHAFED WIRE AND REMOVED AND REPLACED FUEL FLOW POWER SUPPLY PER MM 73-30.  OPS CHECK OKAY.  (X)
